# SDR YENA20100129016

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 11,230 hours, 6,859 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Iced
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I, A

## Discrepancy

FLT 1731JB JFK-BDA AIR TURNBACK TO JFK DUE TO LOUD SQUEAL COMING FROM DOOR 1R DURING CLIMBOUT AND AIRCRAFT WOULD NOT PRESSURIZE AT FL230 CABIN ALTITUDE READ 8000FT.  JFK MX A/C R1 DOOR OK PER AMM 52-10-00, NO DEFECTS NOTED.  ACCOMPLISHED FIM AMM TASK 21-31-00-810-818-A INSPECTED PACK BELLOWS IAW AMM 21-51-21.  NO DAMAGE FOUND, FOUND ICING BUILD UP ON AIR CONDITIONER CHECK VALVE.  CLEANED VALVE AND OPS CHECK OF VALVE OK PER AMM 21-20-02.  NO DEFECTS NOTED ON VALVE.  PERFORMED A/C PRESSURIZATION IAW AMM 21-31-00, NO NOISE OR LEAKS NOTED.  AIRCRAFT HELD PRESSURE WITH NO FAULTS.  OK FOR SERVICE.
